# SDR ASOA200901279

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR OUTER SKIN IS CRACKED AND GOUGED BETWEEN DOOR MOUNT LUGS.  NEW LT MLG DOOR REQUIRES PAINTING TO MATCH THE ORIGINAL DOOR.  PAINTED NEW DOOR IAW SRM 51-25-01 PART B1 SECTION 8 A-G AND PART A SECTION 9 1-3.   INSTALLED SERVICEABLE LT MLG DOOR IAW AMM 32-12-01-400-801 STEPS 1-2(9).   PERFORMED ADJUSTMENT OF LT MLG IAW AMM 32-12-01-400-801 PARA 3A CHECKS GOOD AT THIS TIME.  LT MLG DOOR WAS REMOVED ON 8760811, OP 236.
